# SDR UIEA2023013100089

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 99,699 hours, 23,857 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE ELT INOP ( EMERGENCY LOCATOR TRANSMITTER (ELT), SURVIVAL TYPE ELTS )( R/R PORTABLE ELT IAW 25-63-04 )
